Journal article icon

Journal article

Bounded Ornstein-Uhlenbeck models for two-choice time controlled tasks

Abstract:

The Ornstein-Uhlenbeck (O-U) model has been successfully applied to describe the response accuracy and response time in 2-alternative choice tasks. This paper analyses properties and performance of variants of the O-U model with absorbing and reflecting boundary conditions that limit the range of possible values of the integration variable. The paper focuses on choice tasks with pre-determined response time. The type of boundary and the growth/decay parameter of the O-U model jointly determin...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jmp.2010.03.001

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Neuroscience
Journal:
JOURNAL OF MATHEMATICAL PSYCHOLOGY
Volume:
54
Issue:
3
Pages:
322-333
Publication date:
2010-06-05
DOI:
EISSN:
1096-0880
ISSN:
0022-2496
URN:
uuid:581851b2-07e0-469c-8511-957194f525ce
Source identifiers:
420738
Local pid:
pubs:420738

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP